# SDR AALA20150827012

- Difficulty date: August 27, 2015
- Submitted: August 31, 2015
- Operation: Air carrier
- Aircraft: N970TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53620
- Aircraft time: 44,173 hours, 21,247 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP SHEET IS CRACKED BETWEEN STATIONS 218 & 237.  R & R CUSP SHEET IAW AARD 51-00-05-1 & DWG 9930538.
